# SDR ULXRTP02012013

- Difficulty date: January 30, 2013
- Submitted: February 5, 2013
- Operation: General aviation
- Filed by: City of Los Angeles-General Services, repair station ULXR905L
- Aircraft: N232LA
- Make and model: Snias AS350B2
- Aircraft serial: 3356
- Aircraft time: 14,430 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 14,430 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 704A34412251
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 5 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LINE LEAKING AT SWAGED FITTING.
